| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 13-16


A.S. Okb El Bab, H. A. Ghany, M. S. Mohamed
      On positive definite functions and some related functions on hypergroups
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 599-607.

Y. Gheisari, S. Seddighi Chaharborj
      Generators of diagram groups over graphical presentations of integers with four initial generators using lifting method
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 609-617.

L. Vinayagamoorthi, N. Nagaveni
      On generalized \alpha b-continuous maps, on generalized \alpha b - open maps and on generalized \alpha b - closed maps
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 619-631.

E. Julien Atto, Yaogan Mensah, V. S. Kofi Assiamoua
      Completely bounded Fourier multipliers over compact groups
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 633-642.

S. N. Hoseini, M. Habibi, F. Safari, F. Ghezelbash, P. Karami
      Semi-periodic vector for n-tuples of operators
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 643-650.

M. Habibi
      n-Tuples and chaoticity
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 651-657.

A. Daghighi
      Approach regions of Lebesgue measurable, locally bounded, quasi-continuous functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 659-680.

Won-Gil Park
      Hyers-Ulam stability of an additive functional inequality
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 681-686.

M. Pliev
      Strict and uniform convexity of the measurable section spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 687-694.

A. Tungatarov, D. K. Akhmed-Zaki
      Cauchy problem for one class of ordinary differential equations
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 695-699.

H. Rezae, S. Talebzadeh, D. Y. Shin
      Beurling's theorem for vector-valued Hardy spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 701-707.

C. Selvaraj, G. Gandhimathy
      On integral operators of (p+\alpha)-valent analytic functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 709-726.

A. Erami, H. Hoseini, D. Y. Shin, H. Azadi Kenary
      Hyers-Ulam-Rassias stability of a cubic functional equation in RN-spaces: A fixed point method
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 727-733.

Li Zhou, Qing-hua Xu
      On univalent functions defined by the multiplier differential operator
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 735-742.

Muradov T.R.
      On Riemann boundary value problem in Hardy classes with variable summability exponent
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 743-751.

D. Venu Gopala Rao, B. Lakshmi Ganeswara Rao
      A study of the variational iteration method for solving three species food web model
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 753-759.

N. M. G. Al-Saidi, A. J. Mohammed
      A new approach for computing multi-fractal dimension based on escape time method
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 761-773.

K. Chandrasekhara Rao, B. Sivaraman
      On duals of some rate spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 775-782.

R. Das, T. Das
      On convergence of sequences of real valued functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 783-792.

Yixian Gao
      Quasi-periodic solutions of 2k order wave equations
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 13-16, 793-806.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |